Journal: Random Struct. Algorithms

Volume 65, Issue 4

613 -- 643Nobutaka Shimizu, Takeharu Shiraga. Quasi-majority functional voting on expander graphs
644 -- 702Oren Engelberg, Wojciech Samotij, Lutz Warnke. On the typical structure of graphs not containing a fixed vertex-critical subgraph
703 -- 718Brendan Nagle, Vojtech Rödl, Mathias Schacht. Equivalent regular partitions of three-uniform hypergraphs
719 -- 793Patrick Demichele, Margalit Glasgow, Alexander Moreira. On the rank, Kernel, and core of sparse random graphs
794 -- 831Jungho Ahn, Debsoumya Chakraborti, Kevin Hendrey, Donggyu Kim, Sang-il Oum. Twin-width of random graphs
832 -- 856Geoffrey R. Grimmett, Zhongyang Li. Percolation critical probabilities of matching lattice-pairs
857 -- 895Dor Elboim, Yuval Peres, Ron Peretz. The asynchronous DeGroot dynamics
896 -- 914András Mészáros. Coboundary expansion for the union of determinantal hypertrees
915 -- 978Marcos Kiwi, Markus Schepers, John Sylvester 0001. Cover and hitting times of hyperbolic random graphs

Volume 65, Issue 3

451 -- 459Noga Alon. Connectivity graph-codes
460 -- 487Asaf Shapira, Nick Kushnir, Lior Gishboliner. Testing versus estimation of graph properties, revisited
488 -- 534Victor Dubach. Increasing subsequences of linear size in random permutations and the Robinson-Schensted tableaux of permutons
535 -- 575Richard Montgomery. Spanning cycles in random directed graphs
576 -- 600Sahar Diskin, Michael Krivelevich. Expansion in supercritical random subgraphs of expanders and its consequences
601 -- 609Jie Ma 0002, Hehui Wu. Partitioning graphs with linear minimum degree

Volume 65, Issue 2

261 -- 274Alex Samorodnitsky. Weight distribution of random linear codes and Krawtchouk polynomials
275 -- 312Annika Heckel, Marc Kaufmann, Noëla Müller, Matija Pasch. The hitting time of clique factors
313 -- 341Kalina Petrova, Milos Trujic. Transference for loose Hamilton cycles in random 3-uniform hypergraphs
342 -- 386Julia Böttcher, Olaf Parczyk, Amedeo Sgueglia, Jozef Skokan. The square of a Hamilton cycle in randomly perturbed graphs
387 -- 410Jean Bertoin, Bastien Mallein. Reinforced Galton-Watson processes I: Malthusian exponents
411 -- 448Johannes Lengler, Anders Martinsson, Kalina Petrova, Patrick Schnider, Raphael Steiner, Simon Weber 0001, Emo Welzl. On connectivity in random graph models with limited dependencies

Volume 65, Issue 1

3 -- 16Nemanja Draganic, Abhishek Methuku, David Munhá Correia, Benny Sudakov. Cycles with many chords
17 -- 45Igor Kortchemski, Paul Thévenin. Coupling Bertoin's and Aldous-Pitman's representations of the additive coalescent
46 -- 60Frederik Garbe, Jan Hladký, Gábor Kun, Kristýna Pekárková. On pattern-avoiding permutons
61 -- 130Peter Allen 0001, Julia Böttcher, Jan Corsten, Ewan Davies, Matthew Jenssen, Patrick Morris 0001, Barnaby Roberts, Jozef Skokan. A robust Corrádi-Hajnal theorem
131 -- 148Zsolt Bartha, Brett Kolesnik. Weakly saturated random graphs
149 -- 190Eleanor Archer, Matan Shalev. The GHP scaling limit of uniform spanning trees of dense graphs
191 -- 219Hadley Black, Iden Kalemaj, Sofya Raskhodnikova. Isoperimetric inequalities for real-valued functions with applications to monotonicity testing
220 -- 257Jian Ding, Hang Du, Shuyang Gong. A polynomial-time approximation scheme for the maximal overlap of two independent Erdős-Rényi graphs